# SDR DALA12014907002

- Difficulty date: December 5, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 59,074 hours, 7,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ZONE C, EMERGENCY EXIT LIGHTS CAME ON IN FLIGHT. CYCLED SWITCH IN COCKPIT, DID NOT HELP.  EVENTUALLY WENT OUT, STAYED OUT FOR 5 HOURS. CAME BACK ON 7 HOURS INTO FLIGHT.  REPLACED POWER SUPPLY & BATTERY IAW AMM 33-51. OP TESTED & OK.
